# SDR SWAA2013022112976

- Difficulty date: February 9, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR TRACK STA 794 RBL 13.8 HAS CORROSION ON UPPER SURFACE.  REMOVED AND REPLACED FLOOR TRACK PER SRM.
